Broadening the tax base of neutral business taxes


Ruf, Martin



DOI: https://doi.org/10.1016/j.econlet.2012.04.093
URL: http://www.sciencedirect.com/science/article/pii/S...
Additional URL: https://www.researchgate.net/publication/256994745...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Economics Letters
Volume: 117
Issue number: 1
Page range: 81-83
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0165-1765
Publication language: English
Institution: Business School > ABWL u. Betriebswirtschaftliche Steuerlehre (Schreiber -2019)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Ruf, Martin (2012) Broadening the tax base of neutral business taxes. Economics Letters Amsterdam [u.a.] 117 1 81-83 [Article]


+ Search Authors in

BASE: Ruf, Martin

Google Scholar: Ruf, Martin

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item